Rejoinder on "a distance-based statistical analysis of fuzzy number-valued data"

  1. Blanco-Fernandez, A.
  2. Casals, M.R.
  3. Colubi, A.
  4. Corral, N.
  5. Garcia-Barzana, M.
  6. Gil, M.A.
  7. Gonzalez-Rodriguez, G.
  8. López, M.T.
  9. Lubiano, M.A.
  10. Montenegro, M.
  11. Ramos-Guajardo, A.B.
  12. DelaRosadeSaa, S.
  13. Sinova, B.
Journal:
International Journal of Approximate Reasoning

ISSN: 0888-613X

Year of publication: 2014

Volume: 55

Issue: 7

Pages: 1601-1605

Type: Note

DOI: 10.1016/J.IJAR.2014.04.003 GOOGLE SCHOLAR lock_openOpen access editor